# SDR 05FDEA04185

- Difficulty date: December 8, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727-200
- Aircraft serial: 21489
- Aircraft time: 37,578 hours, 28,022 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Repair
- Condition: Improper
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR LOCATED AT STA 950F - 970 STRINGER 29-R REQUIRES EVALUATION FOR MAJOR / MINOR DETERMINATION AND IF REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REMOVED REPAIR AT STA BS 950F - 970 STRINGER 29R IAW B727 SRM 51-30-2.  FABRICATED NEW REPAIR PARTS IAW B727 SRM 51-40-4 FIGURE 1 SHEET 6.  ALODINED AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED REPAIR PARTS IAW B727 SRM 51-40-4 FIGURE 1 SHEET 6 AND 51-30-2.  THIS IS A MAJOR REPAIR.
